# SDR QMLA2019031019027

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N107VU
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8109
- Aircraft time: 9,465 hours, 2,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: HZ0000154010
- Condition: Cracked
- Part time: 9,465 hours, 2,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MISSION PILOT NOTICED THE PLASTIC PROTECTION COVER CRACKED.
